# SDR COM11761

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line Assy
- Part number: 12028972009
- Condition: Chafed
- Location: Parking Brake
- Part time: 14,619 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RT HYDRAULIC SYSTEM LOST ALL PRESSURE AND QUANTITY.  REPLACED THE PARKING BRAKE ACCUMULATOR PRESSURE SUPPLY LINE, DUE TO CHAF DAMAGE.
